Show simple item record

dc.creatorMoreno, Agustín
dc.creatorPalma, Paola
dc.date.accessioned2019-07-03T16:49:08Z
dc.date.available2019-07-03T16:49:08Z
dc.date.created2009
dc.identifier.urihttps://repositorio.unal.edu.co/handle/unal/73769
dc.descriptionWe use partially ordered sets (posets) and graphs in order to obtain a formula for the number of partitions of a positive integer n into four cubes with two of them equal.
dc.formatapplication/pdf
dc.publisherBoletín de Matemáticas
dc.relationhttp://revistas.unal.edu.co/index.php/bolma/article/view/40783
dc.relation.ispartofUniversidad Nacional de Colombia Revistas electrónicas UN Boletín de Matemáticas
dc.relation.ispartofBoletín de Matemáticas
dc.relation.ispartofseriesBoletín de Matemáticas; Vol. 16, núm. 2 (2009); 125-147 Boletín de Matemáticas; Vol. 16, núm. 2 (2009); 125-147 2357-6529 0120-0380
dc.subjectcompositions
dc.subjectcubic numbers
dc.subjectgraphs
dc.subjectpartitions
dc.subjectpaths
dc.subjectposets.
dc.titleOn partitions into four cubes
dc.typeinfo:eu-repo/semantics/article
dc.type.spaArtículo - Article
dc.type.hasversioninfo:eu-repo/semantics/publishedVersion
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess
dc.identifier.bibliographicCitationMoreno, Agustín and Palma, Paola (2009) On partitions into four cubes. Boletín de Matemáticas; Vol. 16, núm. 2 (2009); 125-147 Boletín de Matemáticas; Vol. 16, núm. 2 (2009); 125-147 2357-6529 0120-0380 .
dc.identifier.eprintshttp://bdigital.unal.edu.co/38246/


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record